# SDR FDEA201008102911

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1650 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER SILL FUSELAGE SKIN HAS ONE SCREW HOLE ELONGATED. ACCOMPLISHED EA F 5330-139174. FUSELAGE ELONGATED HOLE IN SKIN NEAR L4 DOOR OPENING.   MAJOR REPAIR.
